# SDR ASOA201000631

- Difficulty date: April 24, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 12,460 hours, 10,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT IS INOP.  RELAMPED NR 2 CEILING LIGHT IAW AMM 33-51-16, OPS CHECK GOOD.  RELAMPED NR 2 CEILING LIGHT IAW AMM 33-51-16, OPS CHECK GOOD.  (CLOSED)
